MAUDE Adverse Event Report: ZIMMER DENTAL IMP, TSV, 4.1, 1, MTX,MC,; DENTAL IMPLANT

ZIMMER DENTAL IMP, TSV, 4.1, 1, MTX,MC,; DENTAL IMPLANT
Model Number TSVM4H10
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Information (3190)
Date of Event 05/15/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).Weight unknown / not provided.
 
Event or Problem Description
It was reported that the clinician indicated a malfunction and that the implant body cannot be removed from the fixture mount at tooth location 30.The implant was removed and another implant was placed.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
One tapered screw-vent implant (tsvm4h10) and mount were returned for investigation.Visual evaluation of the as returned products identified that the mount was attached to the implant and the devices were in good connection.Functional testing was performed to disengage mount from implant.The mount disengaged from implant as normal.Pre-existing patient conditions and x-ray images are irrelevant to this investigation.The implant was being placed on tooth # 30 (universal) when the incident occurred.Picture images were not provided.Appropriate documentation was reviewed.Dhr review for the lot (1226243) had revealed no deviations nor non-conformances which could have caused or contributed to the reported event.All products were conforming at the time they left zimmer biomet.Lot was inspected and passed all acceptance criteria by qa.Complaint history review was performed for the lot (1226243) for similar events and no other complaint was identified.Based on the available information, device malfunction did not occur and the reported event was unconfirmed following functional testing.

Brand Name
IMP, TSV, 4.1, 1, MTX,MC,
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key10148646
Report Number0002023141-2020-00900
Device Sequence Number14058576
Product Code DZE
UDI-Device Identifier00889024343993
UDI-Public(01)00889024343993(17)240526(10)1226243(241)TSVM4H10
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K133339
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/26/2024
Device Model NumberTSVM4H10
Device Catalogue NumberTSVM4H10
Device Lot Number1226243
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/29/2020
Supplement Date Received by Manufacturer08/19/2020
Initial Report FDA Received Date06/12/2020
Supplement Report FDA Received Date08/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age44 YR